# SDR FDEA202011202916

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 75,595 hours, 18,230 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, CENTER OVERWING SKIN AT STATION BETWEEN 1219-1239, BETWEEN X= -75.25 TO X= -107.25 FOUND CORROSION.  MAIN DECK, CENTER OVERWING SKIN AT STATION BETWEEN 1219-1239 BETWEEN X= -75.25 TO X= -107.25.  CORROSION REMOVED AND REPAIRED, AS PER EA: 1-5730-T0357856 PART 1.  TITLE: WINGS-PLATES AND SKINS-CORROSION FOUND ON CENTER WING UPPER FORWARD AND CENTER SKIN AT MULTIPLE LOCATIONS.  REPAIR CLASSIFIED AS MINOR, PER GMM 6-2-100.
